# SDR USAA920081853

- Difficulty date: September 25, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6062567 CORROSION ON SEAT TRACK AT FR41 TO FR47 Y765.  REPLACED SEAT TRACK AT FR41 TO FR47 Y765 IAW A320 SRM 51-72-11.
